# SDR AALA202211045492

- Difficulty date: October 14, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 36,163 hours, 15,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727h-775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO LEFT TRANSITION ANGLE HAS CORROSION LOCATED AT STA 727H+6 TO 775 AND LEFT BUTT LINE 25. REMOVED AND REPLACED LEFT TRANSITION ANGLE PER AARD 51-00-05-1.
